# SDR SIMA20190625001

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 34,127 hours, 29,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN/CLOSE,  FOUND MAIN DOOR TO HAVE RECENTLY INSTALLED STOPS, ROLLERS, ETC.  LUBRICATED AS NECESSARY.  DOOR OPENS/CLOSES AND LATCHES SMOOTHLY AND SECURELY IAW AMM 52-18-00.
